4
   

About Multivitamins Absorption

 
 
steindd
 
Reply Thu 17 Apr, 2014 09:07 am
Hello there,

I'm trying to understand how much of the nutrients are really absorved by the body in this multivitamins. By MultiV I mean those that have most of the nutrients needed daily.

Is it known if these nutrients go through absorption and are used by the body?
Or, on the contrary, it is suspected that none of it is absorbed.

Also, would you know if it's possible to measure the amount of nutrients that are absorbed in a pill like this? I tried to find a scientific article that would talk about this, but much of them are just confusing.

Please share some insights on this topic.
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 4 • Views: 1,885 • Replies: 4
No top replies

 
edgarblythe
 
  1  
Reply Thu 17 Apr, 2014 09:30 am
@steindd,
There are more opinions, pro and con, about taking vitamins than there are brands of vitamins in the stores. It is certainly true that if you eat the food containing necessary vitamins, you should not need to take supplements. In my opinion, one should examine one's diet to determine what, if anything, is missing. Then, change the diet, if possible. If you feel you are missing a few, why not take specifically targeted supplements, instead of multivitamins.
Butrflynet
 
  1  
Reply Thu 17 Apr, 2014 12:07 pm
Watch the color of your urine for a couple of days after taking the vitamins. Most likely, the color will change, the color will get lighter and brighter. Those are the excess vitamins your body was unable to absorb and you flushed down the toilet.

Spend the money on some fresh vegetables.
0 Replies
 
farmerman
 
  1  
Reply Thu 17 Apr, 2014 12:54 pm
@edgarblythe,
I take 2 BP medicines and they both have a diuretic property. SO, consequently, I have a firce "Hypokalemia" which is a reduction of Potassium in my blood.
I am unable to handle this with just eating apricots and oranges (bananas aren't really that high). I can tell my Hypokalemia is acting up as my joints and muscles ache and then, if its let go for a few days, My At fib acts up.
SO, I take a K glutamate supplement and it keeps me leveled out. I also take a small multi because , what the hell?
edgarblythe
 
  1  
Reply Thu 17 Apr, 2014 01:20 pm
@farmerman,
farmerman wrote:

I take 2 BP medicines and they both have a diuretic property. SO, consequently, I have a firce "Hypokalemia" which is a reduction of Potassium in my blood.
I am unable to handle this with just eating apricots and oranges (bananas aren't really that high). I can tell my Hypokalemia is acting up as my joints and muscles ache and then, if its let go for a few days, My At fib acts up.
SO, I take a K glutamate supplement and it keeps me leveled out. I also take a small multi because , what the hell?


Sometimes you can find me taking vitamins, sometimes not. Lately I have been taking a low level B complex.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » About Multivitamins Absorption
Copyright © 2022 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.05 seconds on 01/28/2022 at 02:23:40